# SDR CALA2024111301124

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 33,444 hours, 12,149 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS INOP ROWS 35-39 LH. FOUND BROKEN WIRE WITH DAMAGED ORANGE JIFFY SPLICE AT ROW 37. PICTURE ATTACHED. DAMAGE REMOVED IN PREPARTION FOR NEW SPLICE. REMOVED AND REPLACED EMERGENCY POWER BATTERY PACK PER. AMM 33-51-06 AND PUT IN AN ENVIORMENTAL SPLICE PER. 20-60-00
